On orthogonality in nets

Jaroslav Lettrich; Ján Perenčaj

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 369-386
  • ISSN: 0528-2195

How to cite

top

Lettrich, Jaroslav, and Perenčaj, Ján. "On orthogonality in nets." Časopis pro pěstování matematiky 113.4 (1988): 369-386. <http://eudml.org/doc/21722>.

@article{Lettrich1988,
author = {Lettrich, Jaroslav, Perenčaj, Ján},
journal = {Časopis pro pěstování matematiky},
keywords = {orthogonality of lines; Desargues net; quadrangle closure condition; coordinate algebra},
language = {eng},
number = {4},
pages = {369-386},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On orthogonality in nets},
url = {http://eudml.org/doc/21722},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Lettrich, Jaroslav
AU - Perenčaj, Ján
TI - On orthogonality in nets
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 369
EP - 386
LA - eng
KW - orthogonality of lines; Desargues net; quadrangle closure condition; coordinate algebra
UR - http://eudml.org/doc/21722
ER -

References

top
  1. J. Baštinec, Nets satisfying quadrilateral condition, ZN - Geometria (Poznaň), in pгint. Zbl0637.51007
  2. V. Havel, Kleine Desargues - Bedingung in Geweben, Časopis pest. mat. 102 (1977), 144-165. (1977) Zbl0359.50024MR0500497
  3. V. Havel I. Studnička, Ternärringe ohne Planaritätsbedingung, Časopis pěst. mat. 104 (1979), 65-74. (1979) Zbl0405.51001MR0523573
  4. J. Kadleček, Closuгe condition in the nets, Comm. Gath. Univ. Carol. 19, II (1978), 119-133. (19,) Zbl0389.51004
  5. J. Klouda, On k-nets of order ( k - 1 ) 2 admitting impгoper collineations, Geometriae Dedicata 16 (1984), 201-215. (1984) Zbl0558.51006MR0758907
  6. H. Naumann K. Reidemeister, Über Schliessungssätze der Rechtwinkelgeometrie, Abh. Math. Sem. Univ. Нamb. 21 (1957), 1-12. (1957) Zbl0077.13901MR0088743
  7. K. Schütte, Schliessungssätze für orthogonale Abbildungen euklidischer Ebenen, Math. Annalen 132 (1956), 106-120. (1956) Zbl0070.37804MR0083738

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.